| Model Number |
1002717 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: ios / ios_iphone 14 pro / unknown / ios 26.1.
Event or Problem Description
It was reported that t:slim x2 pump battery would not charge and customer saw power source alert with alert 07 in pump history when issue began.There was no adverse impact to the customer¿s blood glucose level.Customer continued using original charging supplies, issue resolved when pump began charging, and no further assistance was required from technical support.